Journal of Nonlinear Mathematical Physics

Volume 7, Issue 2, May 2000, Pages 213 - 243

Degenerate Poisson Pencils on Curves: New Separability Theory

Authors
Maciej BLASZAK
Corresponding Author
Maciej BLASZAK
Available Online 1 May 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.2.10How to use a DOI?
Abstract
A review of a new separability theory based on degenerated Poisson pencils and the scalled separation curves is presented. This theory can be considered as an alternative to the Sklyanin theory based on Lax representations and the so-called spectral curves.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 2
Pages
213 - 243
Publication Date
2000/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.2.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Maciej BLASZAK
PY  - 2000
DA  - 2000/05
TI  - Degenerate Poisson Pencils on Curves: New Separability Theory
JO  - Journal of Nonlinear Mathematical Physics
SP  - 213
EP  - 243
VL  - 7
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.2.10
DO  - https://doi.org/10.2991/jnmp.2000.7.2.10
ID  - BLASZAK2000
ER  -